An explicit expression for elements of the polar representation of a second-rank tensor
Doklady Akademii Nauk, Tome 351 (1996) no. 2, pp. 188-191
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_351_2_a10,
author = {L. M. Zubov and A. N. Rudev},
title = {An explicit expression for elements of the polar representation of a second-rank tensor},
journal = {Doklady Akademii Nauk},
pages = {188--191},
year = {1996},
volume = {351},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_351_2_a10/}
}
TY - JOUR AU - L. M. Zubov AU - A. N. Rudev TI - An explicit expression for elements of the polar representation of a second-rank tensor JO - Doklady Akademii Nauk PY - 1996 SP - 188 EP - 191 VL - 351 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1996_351_2_a10/ LA - ru ID - DAN_1996_351_2_a10 ER -
L. M. Zubov; A. N. Rudev. An explicit expression for elements of the polar representation of a second-rank tensor. Doklady Akademii Nauk, Tome 351 (1996) no. 2, pp. 188-191. http://geodesic.mathdoc.fr/item/DAN_1996_351_2_a10/